Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TOPAMAX -weight loss? And that kicks in...?

Posted by Jerrympls on May 25, 2002, at 1:45:20

In reply to Re: TOPAMAX -weight loss? And that kicks in...? Jerrympls, posted by BarbaraCat on May 23, 2002, at 21:41:25

I understand the differences between the two medications (dexedrine and topamax) - what I don't understand is why I'm not having the much celebrated "appetite reduction" side effect at 400mg. Also, to clarify my situtaion, I have not lost any weight from the Dexedrine - however and it has not really stimulated my appetite - but it has not done a great job of reducing it either. It helps tremndously with my depression, so I continue onward with it. Also, I have noticed with the Topamax that my lips and tongue tingle and I forget words alot - it's like I can see them in my head - right in front of me but I can't connect the picture to speech. Make any sense?

It's all frustrating. Thanks to everyone who has been posting. It helps.......

Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jerrympls thread:106850
URL: http://www.dr-bob.org/babble/20020517/msgs/107573.html